For the past year i have had problems with gastronintestinal problems. I have trouble eating much because i get bloated. My sternum when pushed in feels tender as if i had thrown up recently. Recently i have also been having a slight burning/ unconfortable feeling under the bottom of my right ribs. I also tend to have unconfortable gas which can be hot. Moreover I feel unconfortable in my own body and have almost no energy. I feel that i cant take much more of this
If this helps..Around the same time that i began feeling sick with my stomach i developed eczema on my palls
Ive taken aciphex, singulair (found eosinophils in my esophagus 20 over power field), other acid medications, And most recently
reglan which i believe helped somewhat.
TIA for any help
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?